Alert archive / Minnesota / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 49, NWS Duluth, MN

July 12, 2015Aitkin County, Pine County, Minnesota

NWS Duluth, MN issued this severe thunderstorm warning at Jul 12, 2015, 8:00 PM CDT for Aitkin County, Pine County, Minnesota. It was in force for 15 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 12, 2015, 8:00 PM CDT (01:00 UTC)
Expired
Jul 12, 2015, 8:15 PM CDT
In force
15 min
Issued by
NWS Duluth, MN
Area
Storm-based polygon
Hail
0.75 in
Wind
70.0 mph

Counties Aitkin County, MN, Pine County, MN

The radar

The Duluth radar (KDLH), 89 km from the middle of the area, began a volume at 01:01 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 12, 5:28 PM CDTTornado WatchSPC5 hr

The nearest sounding before it

Minneapolis, MN (KMPX), launched 00:00Z, 1.0 hours before the alert went out and 183 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Minneapolis, MN at 00:00Z on 2015-07-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3598 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Minneapolis, MN at 00:00Z on 2015-07-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 124 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3598 J/kg
Mixed-layer CIN
-75 J/kg
Mixed-layer LCL
1040 m above ground
0-6 km bulk shear
35 kt
0-1 km storm-relative helicity
124 m²/s²
0-3 km storm-relative helicity
116 m²/s²
Significant tornado parameter
1.4
Supercell composite
12.7

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

798 
WUUS53 KDLH 130100
SVRDLH
MNC001-115-130115-
/O.NEW.KDLH.SV.W.0049.150713T0100Z-150713T0115Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DULUTH MN
800 PM CDT SUN JUL 12 2015

THE NATIONAL WEATHER SERVICE IN DULUTH MN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN AITKIN COUNTY IN EAST CENTRAL MINNESOTA...
  NORTHWESTERN PINE COUNTY IN EAST CENTRAL MINNESOTA...

* UNTIL 815 PM CDT

* AT 800 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM NEAR MCGREGOR TO 6 MILES NORTH OF MCGRATH...MOVING
  NORTHEAST AT 30 MPH.

  HAZARD...70 MPH WIND GUSTS AND PENNY SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...EXPECT CONSIDERABLE TREE DAMAGE. DAMAGE IS LIKELY TO 
           MOBILE HOMES...ROOFS AND OUTBUILDINGS. 

* LOCATIONS IMPACTED INCLUDE...
  MCGREGOR...TAMARACK...MCGRATH...LAWLER...DADS CORNER...RONALD...
  RICE LAKE WILDLIFE REFUGE AND ARTHYDE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

IF ON OR NEAR ANY OF THE AREA LAKES...GET AWAY FROM THE WATER AND 
MOVE INDOORS OR INSIDE A VEHICLE. REMEMBER...LIGHTNING CAN STRIKE 
OUT TO 15 MILES FROM THE PARENT THUNDERSTORM. IF YOU CAN HEAR 
THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. MOVE TO 
SAFE SHELTER NOW. DO NOT BE CAUGHT ON THE WATER IN A THUNDERSTORM.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 AM CDT FOR EAST CENTRAL
MINNESOTA.

LAT...LON 4655 9341 4674 9306 4635 9305 4620 9335
TIME...MOT...LOC 0100Z 234DEG 27KT 4657 9332 4634 9328 

HAIL...0.75IN
WIND...70MPH
 
$$

MOORE

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Duluth, MN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 12, 7:02 PM CDT, 58 minutes earlier.

Area forecast discussion, Jul 12, 7:02 PM CDT, 58 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DULUTH MN
702 PM CDT SUN JUL 12 2015

.UPDATE...
ISSUED AT 555 PM CDT SUN JUL 12 2015

UPDATED TO ADD TORNADO WATCH. LOW LEVEL SHEAR HAS BEEN INCREASING
IN THE WATCH AREA. HAVE BEEN WATCHING TORNADIC STORMS TO THE WEST
AND EXPECT THIS SYSTEM TO EVENTUALLY SPREAD INTO EATCH AREA IN THE
NEXT HOUR OR SO AS DESTABILIZATION INCREASES. LOOKS LIKE EARLIER
CIN IS GONE...SO WILL SEE A RAPID INCREASE IN STORM STREGTH.
GOOD-LOOKING HODOGRAPH FOR BRAINERD SUGGEST STRONG POTENTIAL FOR
ROTATING STORMS WITH LARGE HAIL DAMAGING WINDS AND TORNADOES.

&&

.SHORT TERM...(THIS EVENING THROUGH MONDAY)
ISSUED AT 333 PM CDT SUN JUL 12 2015

THE FORECAST AREA WAS BETWEEN DEPARTING HIGH PRESSURE OVER NORTHERN
LAKE SUPERIOR AND LOW PRESSURE MOVING THROUGH SE ND. A WARM FRONT
EXTENDED SEWD FROM THE LOW THROUGH WEST CENTRAL AND SW MN. THE LAST
REMNANTS OF THE MORNING THUNDERSTORMS WAS OVER THE TIP OF THE
ARROWHEAD AND SHOULD EXIT BY 21Z. NEW SHOWERS AND STORMS WERE
DEVELOPING IN WEST CENTRAL MN N OF THE WARM FRONT AND A COUPLE
COUNTIES W OF THE AREA. SOME OF THE CLOUDS HAVE DISSIPATED ALLOWING
FOR SOME WARMING AND AN INCREASE IN DEWPOINTS AS WELL AS AN INCREASE
IN INSTABILITY. EXPECT THUNDERSTORMS TO FORM ALONG AND N OF THE WARM
FRONT THROUGH THE REST OF THE AFTERNOON AND GRADUALLY SPREAD INTO
THE WESTERN PORTION OF THE REGION.

EXPECT SOME OF THE STORMS TO BECOME SEVERE TONIGHT AND PERCOLATE IN
THE VCNTY OF THE FORECAST AREA UNTIL 06Z. LATEST HRRR IS IN
AGREEMENT WITH THIS ASSESSMENT. SOME STORMS WILL STILL BE AROUND
THROUGH THE OVERNIGHT WITH HEAVY RAIN ACCOMPANYING SOME OF THE
STRONGER STORMS. HAVE SHOWN A GRADUAL DECREASE IN POPS AFTER 08Z
THROUGH 12Z AS HIGH PRESSURE BEGINS TO BUILD INTO THE AREA. EVEN
THOUGH SOME NICE RAIN WAS NOTED DURING THE DAY...NOT EXPECTING ANY
FLOODING ISSUES WITH THE STORMS TONIGHT.

ON MONDAY...THE SFC LOW MOVES ACROSS CENTRAL MN INTO NORTHERN WI.
SOME AREAS WILL GET A BREAK FROM THE STORMS IN THE MORNING BEFORE
REDEVELOPMENT BEGINS BY AFTERNOON. SOME OF THE STORMS MAY CONTAIN
BRIEF MODERATE DOWNPOURS. THE MAJORITY OF THE RAIN WILL FALL ALONG
AND N OF THE LOW TRACK WHERE AN UPPER LEVEL SHORT WAVE WILL TRACK
THROUGH THE AREA AS WELL.

.LONG TERM...(MONDAY NIGHT THROUGH SUNDAY)
ISSUED AT 333 PM CDT SUN JUL 12 2015

ACTIVE WEATHER PATTERN STILL LOOKS LIKELY WITH CHANCES FOR SHOWERS
AND STORMS MOST DAYS THIS WEEK. TEMPERATURES WILL BRIEFLY COOL DOWN
TO MORE SEASONABLE TEMPS MID-WEEK...RETURNING TO THE UNSEASONABLY
WARM AND HUMID WEATHER BY THE WEEKEND.

ON THE SYNOPTIC SCALE THE INFLUENCE OF THE 500MB RIDGE/UPPER HIGH
OVER THE SOUTHERN PLAINS WILL GIVE WAY TO A SERIES OF MID-LEVEL
DISTURBANCES THAT WILL MOVE ACROSS THE NORTHERN TIER OF THE COUNTRY.
A DEEP LONGWAVE TROUGH OVER THE WEST COAST WILL BEGIN TO FLATTEN OUT
AND CAUSE A SERIES OF MID-LEVEL SHORTWAVES TO MOVE EAST OVER THE
RIDGE. ON MONDAY NIGHT INTO TUESDAY A DEPARTING SFC LOW WILL GIVE
WAY TO A COLD FRONT MOVING IN FROM THE NORTH ON LATE TUESDAY. THIS
FRONTAL PASSAGE WILL RESULT IN NORTH TO NORTHEASTERLY WINDS AT LOW
LEVELS AND THUS COOLER TEMPS. THE COMBINATION OF THE ORIGIN OF THIS
AIR /CANADA/ AND THE FACT THAT MOST OF IT IS MOVING OVER LAKE
SUPERIOR BEFORE REACHING LAND WILL RESULT IN MUCH COOLER AND DRIER
/LOWER DEW POINT/ AIR. HOWEVER...WITH A RIDGE AXIS ALOFT MOVING
ACROSS THE AREA EARLY WEDNESDAY SOUTHWESTERLY FLOW WILL RETURN
RESULTING IN RISING TEMPS AND DEW POINT VALUES.

LATE IN THE WEEK WE HAVE FAIRLY HIGH PRECIP CHANCES...THOUGH THE
EXACT DETAILS OF EACH DAY ARE STILL TOUGH TO PIN DOWN.
REGARDLESS...OVERALL PATTERN IS FAVORABLE FOR SHOWERS AND STORMS
EACH DAY. LATE IN THE WEEK INTO THE WEEKEND GUIDANCE IS DEPICTING
MUCH STRONGER WINDS ALOFT WITH A 120KT OR SO JET AT 250MB. THESE
STRONGER WINDS ALOFT COULD LEAD TO A BETTER ENVIRONMENT THUNDERSTORM
DEVELOPMENT...DEPENDING ON HOW MUCH INSTABILITY CAN DEVELOP. WILL
DEFINITELY BE SOMETHING TO WATCH AS IT HAS BEEN A WHILE SINCE WE
HAVE HAD STRONGER WINDS ALOFT.

&&

.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z MONDAY EVENING)
ISSUED AT 656 PM CDT SUN JUL 12 2015

THUNDERSTORMS WILL BECOME NUMEROUS OVER MUCH OF THE FORECAST AREA
THIS EVENING...THORUGH 06Z. THERE IS A CHANCE OF SVR STORMS WITH
HAIL...HIGH WINDS AND TORNADOES IN THE BRAINERD AREA. LATER
TONIGHT AFTER 06Z SOME AREAS WILL HAVE FOG 1-3SM...THEN CLEARING
AFTER 12Z. MORE STORMS ARE LIKELY AFT 18Z MONDAY.

&&

.PRELIMINARY POINT TEMPS/POPS...
DLH  64  80  64  71 /  60  40  30  40
INL  61  83  62  78 /  70  40  30  40
BRD  63  85  64  82 /  50  50  40  50
HYR  64  82  63  76 /  60  50  30  30
ASX  61  80  60  69 /  60  40  30  40

&&

.DLH WATCHES/WARNINGS/ADVISORIES...
WI...NONE.
MN...NONE.
LS...NONE.
&&

UPDATE...CLC
SHORT TERM...GSF
LONG TERM...JJM
AVIATION...CLC
Hazardous weather outlook, Jul 12, 9:06 AM CDT, 10 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DULUTH MN
906 AM CDT SUN JUL 12 2015

MNZ010>012-018>021-025-026-033>038-WIZ001>004-006>009-131130-
KOOCHICHING-NORTHERN ST. LOUIS-NORTHERN COOK/NORTHERN LAKE-
NORTHERN ITASCA-CENTRAL ST. LOUIS-SOUTHERN LAKE/LAKESHORE-
SOUTHERN COOK/LAKESHORE-NORTHERN CASS-SOUTHERN ITASCA-
SOUTHERN CASS-CROW WING-NORTHERN AITKIN-SOUTHERN AITKIN-
CARLTON/SOUTHERN ST. LOUIS-PINE-DOUGLAS-BAYFIELD-ASHLAND-IRON-
BURNETT-WASHBURN-SAWYER-PRICE-
906 AM CDT SUN JUL 12 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST
MINNESOTA AND NORTHWEST WISCONSIN.

.DAY ONE...TODAY AND TONIGHT

THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS LATE THIS
AFTERNOON AND TONIGHT SOUTH OF A LINE FROM BACKUS TO CROSS LAKE TO
MCGRATH AND HINCKLEY AND GRANTSBURG. VERY LARGE HAIL...DAMAGING
WINDS AND TORRENTIAL DOWNPOURS ARE THE MAIN HAZARDS. IN
ADDITION...ALL BUT LAKE AND COUNTIES IN MINNESOTA AND IRON COUNTY
IN NORTHWEST WISCONSIN WILL SEE SCATTERED SEVERE THUNDERSTORMS
LATE THIS AFTERNOON AND TONIGHT. IN THESE AREAS...THE MAIN HAZARDS
ARE LARGE HAIL...DAMAGING WINDS AND HEAVY RAIN.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THE ACTIVE WEATHER PATTERN WILL BRING PERIODS OF THUNDERSTORMS
ACROSS THE NORTHLAND THROUGH THE UPCOMING WEEK.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTERS MAY BE NEEDED LATE THIS AFTERNOON AND TONIGHT.

LSZ121-140>148-131130-
BAYFIELD TO OAK POINT WI-GRAND PORTAGE TO GRAND MARAIS MN-
GRAND MARAIS TO TACONITE HARBOR MN-
TACONITE HARBOR TO SILVER BAY HARBOR MN-
SILVER BAY HARBOR TO TWO HARBORS MN-TWO HARBORS TO DULUTH MN-
DULUTH MN TO PORT WING WI-PORT WING TO SAND ISLAND WI-
SAND ISLAND TO BAYFIELD WI-OAK POINT TO SAXON HARBOR WI-
906 AM CDT SUN JUL 12 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE NEARSHORE
WATERS OF WESTERN LAKE SUPERIOR.

.DAY ONE...TODAY AND TONIGHT

SCATTERED THUNDERSTORMS WILL BE FOUND OVER WESTERN LAKE SUPERIOR
THIS MORNING. ANOTHER ROUND OF STORMS...POSSIBLY SEVERE...WILL
TRACK ACROSS THE LAKE THROUGH THE EVENING. LARGE HAIL...DAMAGING
WINDS...AND HEAVY DOWNPOURS WILL BE POSSIBLE.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THE ACTIVE WEATHER PATTERN WILL BRING PERIODS OF THUNDERSTORMS
THROUGH THE UPCOMING NEXT WEEK.

GSF

MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING WEB ADDRESS:
HTTP://WWW.WEATHER.GOV/DULUTH (ALL LOWER CASE)

In the hours before

Local storm report, Jul 12, 7:31 PM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DULUTH MN
731 PM CDT SUN JUL 12 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0725 PM     TSTM WND DMG     3 E MOTLEY              46.34N 94.58W
07/12/2015                   CASS               MN   TRAINED SPOTTER

            LARGE TREES FELL HITTING POWERLINES. ESTIMATED 18 INCH
            DIAMETER TREES.

&&

JJM
Special weather statement, Jul 12, 7:33 PM CDT, 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DULUTH MN
733 PM CDT SUN JUL 12 2015

MNZ035-036-130100-
SOUTH AITKIN-NORTHERN AITKIN-
733 PM CDT SUN JUL 12 2015

...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT SOUTHERN AITKIN
COUNTY...

AT 733 PM CDT...AN AREA OF STRONG THUNDERSTORMS WAS 10 MILES EAST OF
AITKIN...OR 19 MILES NORTH OF MILLE LACS LAKE...MOVING NORTHEAST AT
25 MPH.

WIND GUSTS UP TO 40 MPH...NICKEL SIZE HAIL...HEAVY DOWNPOURS...AND
FREQUENT CLOUD TO GROUND LIGHTNING CAN BE EXPECTED WITH THESE
STORMS. TRAINED SPOTTERS HAVE REPORTED NICKEL SIZE HAIL WITH THESE
STORMS.

LOCATIONS IMPACTED INCLUDE...
MILLE LACS LAKE...MCGREGOR...MALMO...GLEN...WEALTHWOOD...KIMBERLY...
ROSSBURG...FLOWAGE LAKE...RIPPLE LAKE...LAWLER...GLORY...RICE LAKE
WILDLIFE REFUGE AND GUN LAKE.

SEEK SHELTER INSIDE A STURDY BUILDING AND AWAY FROM WINDOWS UNTIL
THESE STORMS PASS.

IF YOU ARE ON OR NEAR ONE OF THE MANY AREA LAKES...GET OFF OF THE
WATER IMMEDIATELY AND SEEK SHELTER ON SHORE INSIDE A STURDY BUILDING.

THESE STORMS MAY INTENSIFY...MONITOR LOCAL RADIO AND TV STATIONS...AS
WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND
POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 AM CDT FOR EAST CENTRAL
MINNESOTA.

LAT...LON 4625 9368 4657 9367 4673 9336 4665 9314
      4651 9311 4625 9340
TIME...MOT...LOC 0033Z 230DEG 21KT 4651 9350

MOORE
Local storm report, Jul 12, 7:35 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DULUTH MN
735 PM CDT SUN JUL 12 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0717 PM     TSTM WND DMG     BAXTER                  46.34N 94.28W
07/12/2015                   CROW WING          MN   TRAINED SPOTTER

            TWO TO THREE EIGHT TO TWELVE INCH DIAMETER LIVE PINE
            TREES TOPPED.

&&

WL
Local storm report, Jul 12, 7:39 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DULUTH MN
739 PM CDT SUN JUL 12 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0738 PM     HAIL             11 SW MCGREGOR          46.50N 93.47W
07/12/2015  M1.00 INCH       AITKIN             MN   TRAINED SPOTTER

&&

WL
Local storm report, Jul 12, 7:54 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DULUTH MN
754 PM CDT SUN JUL 12 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0730 PM     TSTM WND DMG     BREEZY POINT            46.60N 94.22W
07/12/2015                   CROW WING          MN   TRAINED SPOTTER

            TREES DOWN

0720 PM     TSTM WND DMG     1 N PILLAGER            46.34N 94.48W
07/12/2015                   CASS               MN   TRAINED SPOTTER

            TREES BLOWN DOWN...ONE BIG OAK AND OTHERS...TV ANTENNA
            AND TOWER BLOWN DOWN.

0740 PM     TSTM WND DMG     3 NW BRAINERD           46.39N 94.24W
07/12/2015                   CROW WING          MN   TRAINED SPOTTER

            TREES DOWN

0750 PM     TSTM WND DMG     BRAINERD                46.35N 94.19W
07/12/2015                   CROW WING          MN   TRAINED SPOTTER

            LARGE TREE DOWN ON HOUSE. ALSO HAIL BETWEEN QUARTER AND
            HALF DOLLAR SIZE

&&

CCHRIST
Local storm report, Jul 12, 7:55 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DULUTH MN
755 PM CDT SUN JUL 12 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0745 PM     TSTM WND DMG     3 NNW BRAINERD          46.40N 94.22W
07/12/2015                   CROW WING          MN   TRAINED SPOTTER

            5 HEALTHY OAK TREES DOWN...LARGEST ABOUT 12 INCHES IN
            DIAMETER.

&&

JJM

The office that day

Everything else NWS Duluth, MN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 12, 7:33 PM CDTSpecial Weather StatementDLHAitkin27 min
Jul 12, 7:33 PM CDTSevere Thunderstorm WarningDLHCass, Crow Wing27 min
Jul 12, 7:49 PM CDTSevere Thunderstorm WarningDLHAitkin, Crow Wing26 min
Jul 12, 8:15 PM CDTSevere Thunderstorm WarningDLHAitkin, Carlton, Pine45 min
Jul 12, 8:35 PM CDTHigh Wind WarningDLHAitkin, Crow Wing65 min
Jul 12, 8:41 PM CDTSpecial Weather StatementDLHKanabec19 min
Jul 12, 8:47 PM CDTSpecial Weather StatementDLHKoochiching13 min
Jul 12, 9:13 PM CDTSpecial Weather StatementDLHPine32 min
Jul 12, 9:37 PM CDTSpecial Weather StatementDLHPine23 min
Jul 12, 11:18 PM CDTSpecial Weather StatementDLHLake42 min
Jul 13, 12:00 AM CDTSpecial Marine WarningDLH60 min
Jul 13, 2:28 PM CDTSpecial Weather StatementDLHChisago32 min
Jul 13, 2:42 PM CDTSpecial Weather StatementDLHChisago18 min
Jul 13, 5:10 PM CDTSpecial Weather StatementDLHCrow Wing20 min
Jul 13, 5:15 PM CDTSpecial Weather StatementDLHCarlton30 min
Jul 13, 5:32 PM CDTSpecial Weather StatementDLHCrow Wing28 min

Nearby

Severe Thunderstorm Warnings in Minnesota, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.